# SDR AALA20050194

- Difficulty date: March 13, 2005
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N605AA
- Make and model: Boeing 757223
- Aircraft serial: 27056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AUA CEILING EMERGENCY LIGHTS AT ROW 27 TO BACK OF AIRCRAFT INOPERATIVE.  REPLACED BATTERY PACK AT CEILING RIGHT HAND LAVATORY FOR CEILING EMERGENCY LIGHTS AT ROWS 27 TO BACK OF AIRCRAFT, NO HELP.  AIRCRAFT BEING FERRIED TO MIA FOR FURTHER EVALUATION AND REPAIR OF EMERGENCY LIGHTS.
